Anticoagulation UK
2,285 members818 posts

Rivaroxaban 20mg for 2 months and how you feel?

When you taking ? Morning or evening?

How you feel after taking ?

I'm feeling unfocused... not sure is the glare from my computer screen .. sometimes at the junction waiting for traffic .. same feeling

Do you notice after sitting for 1-2 hours.. the fatigue can suddenly arise?

Please share all what you feel with this dosage at how many months ?

Who is taking it and feeling ok

25 Replies
oldestnewest

I'm still on 30 mg/day for another week, but haematologist said today feeling wiped out is normal (the clots, rather than the medication, I think). I do get indigestion, but she thought that would probably resolve when I drop back to 20mg. Worth reporting your symptoms, I think, in case a different medicine works better for you.

When I do drop back to 20mg, I plan to take it after breakfast, as I'm more likely to remember to take it then!

2 likes
Reply

I declined this medication in favour of the tried and trusted warfarin....

Is it possible/desirable to switch ?

Reply

I've tried all the new meds But am back on warfrin as no side effects with it.

Reply

Did you try rivaroxaban?

Reply

Yes but rivaroxaban made my legs swell and friend had bleeding gums with it.

1 like
Reply

Moo196 Some people are happy with theyre warfarin. Some people do not like the diet restrictions. Some people havev to have the blood INR done every other day or more. Warfarin is old and tested, it also is reversable in an emergency with vitamin k shots. The down side for me was It was elevating my liver enzymes.

Xarelto has no reversable agents yet. This is very concerning. If I could sucessfully be on warfarin, I think I would, at least until they come up with a antidocte. Best of luck.

Reply

The saying goes "dose the diet, don't diet the dose" wrt warfarin and diet.

I'm vegetarian and immediately told them I couldn't live without the items"banned" from my diet ie broccoli, spinach, blue cheese, avocado,chickpeas (in fact have three of those at least twice/three times daily).. and they agreed that in general this was part of a varied diet and I should continue along the same lines.

Took a good three months for my inr settle down, but became stable and only required 6weekly checks thereafter.

Good luck!

1 like
Reply

the antidote is in clinical trials at present and is called andexanet alfa.

Reply

Hi Greenmay!! I take 20 mg in the evenings!! Been on xeralto since 4th of May!! No major problems, abit of joint pain and feeling more tired than usual!! Still have pain in my calf, will be having another scan early August to see if there's any change!! I'd be pretty disappointed after 3 months if it hasn't improved!!

1 like
Reply

What is the test called ? I need to check with my doc here. He has not plan anything since I last visited him at the 6th week of medication.

Reply

I'll be having a dobbler ultrasound!! I had one done in May and I also had a blood test to check my clotting factors!! The blood test came back all good!! The doctor said that the clot was probably caused by the contraceptive pill!!

1 like
Reply

I have taken Xeralto for 2 months with no side effects for PE. 30 mg for first month and 20 mg for 5 additional months.

1 like
Reply

20mg taken in morning or evening? I feel dizzy at times

Reply

I've been on 20mg for over 2 years following a PE. 2 years before that I had been on warfarin for 6 months prior to treatment for atrial flutter.

Warfarin was intrusive because of dietary restrictions and regular attendance at INR clinic.

Rivaroxaban has neither of these. This is the only regular medication I take and I haven't noticed any side-effects. There is a routine annual liver-function blood test.

1 like
Reply

Me to - no side effects except heart burn - that could be unrelated and more likely a hiatus hernia I have

Reply

Hi, I have just finished my high dose course which I was taking morning and evening, I will probably continue the 20mg in the evening as it has to be taken with a big meal.

I seem to be experiencing muscle pains and aches everywhere, and also I think it's giving me indigestion as well.

I struggle to sit upright with my legs hanging down e.g. at my computer or sat at a table for dinner. I get very achey painful legs if I do this for an 1hr plus.

I will see how the 20mg tablets go!

Reply

I move on to the 20mg tablets tomorrow, too!

Reply

How are you coping with 20mg

Reply

All good so far! Feeling much better; not nearly so tired, although possibly bring on holiday has something to do with that!

Reply

Do you feel dizzy?

Reply

Only when I drank my beer at lunch slightly too fast! Actually, feeling really well today and have been for two walks! Tired now, but not exhausted.

Reply

I decided to not take rivaroxabnan as I have gastritis and against warfarin as I didn't want hassle of keep going for blood tests, doctor and pharmacist agreed that I could continue injecting my self once a day, they said my pe was a provoked one, I broke my leg into places back in February, so was in cast for 7 weeks and had to inject my self everyday,

Reply

Hi had unprovoked DVT in June which broke off into my lungs and caused 3 large PE's. Was dosed with rivaroxanban, until two weeks ago when another unprovoked DVT appeared behind my knee. Haven't been given a reason but am now injecting for three weeks until they put me on wafarin. I agree with everyone regarding the indigestion though, it was awful, while I was on them and felt very bloated all at the same time. Who knows maybe wafarin will work for me.

Reply

I m eating 2 times a day rivaroxaban 15mg last 20 days, my doctor advise me after 21days the rivaroxaban 20mg for 3 month, how much days to recover my DVT plz help

Reply

I have taken 15mg rivaroxaban twice a day for 21 day after 21 days

rivaroxaban 20mg one time a day. I want to know how much days to recover my DVT

Plz tell me.

Reply

You may also like...